| Model Number |
977D260 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received from the manufacturer representative (rep).Rep reported that the lead was not used and a new lead kit was opened and used for the case.Rep reported the issue was resolved and the bent lead was discarded.
Additional Manufacturer Narrative
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider (hcp)) regarding a patient who was implanted with an implantable neurostimulator (ins).Hcp took out lead to put into the patient and noticed the lead stylet was bent.She was concerned it wouldn't advance because of stenosis that the patient has.